# SDR AALA201906209021

- Difficulty date: May 17, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cleat
- Part number: D5323038520101
- Condition: Corroded
- Location: Frame 34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT CLEAT AT FR 34 BETWEEN S39R AND S40R. REPLACED CLEAT PER SRM 51-72-11.
